# SDR 29GA2014012236232

- Difficulty date: January 22, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: MS213212
- Condition: Dirty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR INTRANSIT LIGHT ILLUMINATED RECYCLED GEAR AND INTRANSIT LIGHT WOULD NOT EXTINGUISH ALL OTHER INDICATIONS NORMAL.  PERFORMED GEAR SWINGS 5  TIMES WITH NO FAULTS, CLEANED CONTACTS OF UPLOCK SWITCHES ON ALL THREE GEAR, SWING GEAR ADDITIONAL TIMES, OPS CHECKED NORMAL.
